How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Dog Veterinarian
Category: Dog
Satisfied Customers: 19324
Experience:  DVM, Emergency Veterinarian; BS (Physiology) Michigan State Univ
15010675
Type Your Dog Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

MY DOG HAS DIERRA AFTER TAKING HEARTGUARD COUPLE OF DAYS.

Customer Question

MY DOG HAS DIERRA AFTER TAKING HEARTGUARD FOR A COUPLE OF DAYS. SHOULD I TAKE HIM TO VET
Submitted: 1 year ago.
Category: Dog
Expert:  Dr. Gary replied 1 year ago.

Hello. Thanks for the question.

The diarrhea may be secondary to the heartgard if he doesn't tolerate the beef flavor tab. If that's the case, you may want to switch and see if Sentinel is better tolerated in the future.

You don't really need to run him to the vet, as long as he's still eating/ drinking. You can add some fiber to his diet to firm up the stools and get the colon moving more normally. You can give 1 tablespoon of canned pumpkin 2-3 times daily as a fiber source.

I hope this helps, let me know if you have any other questions.